Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Medical reaction - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Excellent Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3394 Questions
Doctor :   hi
Doctor :   how can I help you?
User :   hi Doctor
User :   have we talked before?
Doctor :   i believe not
User :   about Oxistat
Doctor :   ok
User :   here's what happened
User :   I applied Oxistat, an anti-fungal cream to the head of my penis
Doctor :   ok
User :   but my skin had a bad chemical reaction to Oxistat
Doctor :   i am able to retrieve your chat history
User :   ok
Doctor :   please continue
User :   so I believe that due to bad chemical reaction, my penis skin has been loosened and wrinkled
User :   the outer skin
Doctor :   ok
User :   I am really worried about the skin being loosened
User :   as I believe when I was handling it yesterday, I have made the loosened area wider
Doctor :   ok
Doctor :   you should not worry
User :   I think when I grabbed the skin to take a look, I have made the loosened area wider
Doctor :   ok
Doctor :   can you differentiate the previously loosened area and the one now?
User :   yes
User :   I believe the area has gotten wider
User :   because the area that was loosened before was due to the reaction from Oxistat
Doctor :   ok
User :   and that area has a little darker complexion than the normal skin
User :   and I believe that right now the loosened area extends beyond that patch of skin damaged by Oxistat
Doctor :   i think you have discussed the same querry few hours ago
Doctor :   dont worry it will not increase
User :   do you know if there is a way to restore the skin back to normal?
User :   tighten the skin?
Doctor :   best way is to wait for skin regeneration
Doctor :   since the area is sensitive
Doctor :   so you should not apply any products which are useless
Doctor :   let me clear your doubts
Doctor :   are you with me?
User :   yes
Doctor :   ok
User :   I'm still kind of questionable to the skin regeneration part
User :   I know our skin can heal itself
Doctor :   skin tightening products may work on the surfaces which have muscles underneath
User :   but right now my outer skin is not really damaged as in a wound or bruise, it is just loose and wrinkled
Doctor :   but in case of penis skin is isolated from muscular part
Doctor :   ok
Doctor :   i understand
Doctor :   usually the skin over penis is wrinkled because it does not have muscle base
Doctor :   but as you have
Doctor :   applied oxistat
Doctor :   due to some
Doctor :   unfortunate chemical reaction
Doctor :   your skin over penis
Doctor :   is little damaged
Doctor :   now the best part is to apply moisturisers to the skin and wait for another 3-5 days
Doctor :   with due precaution
User :   yes I have been applying Vanicream once a day
Doctor :   in that time i think the skin will regenerate
Doctor :   ok
Doctor :   continue that application
User :   but will the skin tighten itself?
Doctor :   definately
Doctor :   it will be the same as was previously
Doctor :   before the application of
Doctor :   oxistat
User :   oh really?
Doctor :   yes
Doctor :   Is there any thing else I can help you with?
User :   and the moisturizers will help with this?
Doctor :   Please fill the feedback form say done when done.
Doctor :   yes
Doctor :   moisturisers will pace up your skin regeneration
Doctor :   Have you filled the feedback form?
User :   yes I have
Doctor :   ok
User :   you know
Doctor :   Is there any thing else I can help you with?
Doctor :   plz continue with your querry
User :   I am still not really convinced that the skin will tighten itself...kind of sounds too good to be true :)
Doctor :   dont worry
Doctor :   after few days
Doctor :   it will be the same as it used to be
User :   because for example when we get wrinkles on our face, isn't that always there?
Doctor :   yes
Doctor :   you are right
Doctor :   but
Doctor :   the concept
Doctor :   is
Doctor :   the facial wrinkles mostly are age related
Doctor :   and they can be reduced to a limit
Doctor :   using skin tightening creams and lotions
Doctor :   b'coz underneath that skin there are muscles
Doctor :   it is the muscles which keep the skin wrinkle free
Doctor :   therefore there are wrinkles over the penis skin
Doctor :   as it is not directly connected to the muscle base
Doctor :   i feel you have understood what i said
User :   so the penis skin is different from other skin in the sense that there are no muscles underneath?
Doctor :   yes
Doctor :   therefore it is so sensitive
User :   because generally we have the impression that the outer skin have to be removed in order for the new skin to regenerate
User :   like maybe exfoliating the outer skin
Doctor :   right
Doctor :   this is the procedure
Doctor :   but
User :   but in my case, the outer skin is still there, it is just loose and wrinkled
Doctor :   outer skin exfoliates due to skin regenaration
Doctor :   its not like tha
Doctor :   outer skin exfoliates only when new skin comes underneath
User :   ok
Doctor :   it is a gradual process
Doctor :   dont worry
Doctor :   by the time new skin might have started regenerating below your old wrinkled skin
Doctor :   you will be able to see the complete effect only after few days
User :   it's actually been almost 2 weeks now
User :   since I applied Oxistat
Doctor :   dont worry
User :   the first week I did not apply anything, the second week I started applying Vanicream
Doctor :   in some individuals regeneration is little slow
Doctor :   continue application
Doctor :   you will be fine very soon
User :   does the old skin need to come off?
Doctor :   it will come off
User :   for the new skin underneath to appear
Doctor :   but it is possible that you will not recognise that procedure
User :   oh really?
Doctor :   as it can very slow
Doctor :   but after it had occured to a certain extent
Doctor :   you will be able to mark it
Doctor :   Is there any thing else I can help you with?
User :   I'm sorry I have just been so paranoid about this
Doctor :   its okay
Doctor :   dont be worried
User :   and I wish so much that I did not apply Oxistat
Doctor :   take care in future
User :   so you think the best thing to do now is just keep on applying the Vanicream
User :   moisturizer
User :   and don't do anything else
Doctor :   yes i feel so
Doctor :   till there is no other symptoms
User :   do you know about Eletone?
Doctor :   yes
User :   one dermatologist suggested that
User :   but I think it's medicated
Doctor :   ok
User :   so I'm kind of scared to put that on there
User :   after what happened with Oxistat
Doctor :   ok
Doctor :   in my opinion first you should apply varicream for some more days and you will find some noticeable improvement in the skin
User :   ok
User :   so stick with Vanicream
Doctor :   yes
User :   and Vanicream will help tighten the skin?
Doctor :   it will help in regeneration
Doctor :   and the new skin will
Doctor :   be tighetened one
User :   but we might not be able to see the exact transformation of the new skin from the old skin?
User :   for example, it won't be like the old skin just suddenly fall off
Doctor :   right
Doctor :   but you will be able to
Doctor :   find a noticeable improvement
Doctor :   only after it improves to a certain extent
User :   I see
User :   should I apply Vanicream to all the areas that has been loosened?
Doctor :   to the area where you have applied oxista
Doctor :   oxistat
User :   ok
Doctor :   Is there any thing else I can help you with?
User :   that's it
User :   thank you very much for your help
Doctor :   Thanks for consulting HealthcareMagic. Bye for now.Please refer your friends to our service.
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor